MathSciNet Relay Station
MathSciNet bibliographic data
MR575516 (58 #28153) 20B20
Holt, D. F. Transitive permutation groups in which an involution central in a Sylow $2$-subgroup fixes a unique point. Proc. London Math. Soc. (3) 37 (1978), no. 1, 165–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement